Appropriate mathematical models for describing the complete lactation of dairy sheep

GE Pollott, E Gootwine

    Research output: Contribution to journalArticlepeer-review

    35 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)197 - 207
    Number of pages11
    JournalAnimal Science
    Volume71
    Publication statusFirst published - 2000

    Bibliographical note

    NON SAC

    Keywords

    • Dairy sheep
    • Lactation
    • Mathematical model
    • Sheep

    Cite this